An minimum eigenvalue ratio test of product moment matrix for time series model order

Chen, Huixin, Dyke, P.P.G. and Zhao, Hong (2000) An minimum eigenvalue ratio test of product moment matrix for time series model order. IMA Journal of Mathematical Control and Information, 17(1), pp. 43-55. ISSN (print) 0265-0754

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 15 Feb 2013 08:42
Last Modified: 15 Feb 2013 08:42
URI: http://eprints.kingston.ac.uk/id/eprint/8135

Actions (Repository Editors)

Item Control Page Item Control Page